# SDR FDEA201205312024

- Difficulty date: May 31, 2012
- Submitted: May 31, 2012
- Operation: Air carrier
- Aircraft: N684FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 802
- Aircraft time: 18,866 hours, 10,480 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5327991300200
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT 152XF FLOOR PANEL EDGE AREA HAS IMPACT DAMAGE.  REMOVED FLOOR PANEL  IAW AMM 53-10-33-04.  FABRICATED A NEW PANEL AND INSTALLED INSERTS WITH ADHESIVE IAW SRM 53-10-20, IRM 9701 AND DWG 17 A53279913.  INSTALLED FLOOR PANEL TO NORMAL CONDITION IAW AMM 53-10-33-04 IAW GMM 6-2-100 REPAIR CLASSIFIED AS MINOR.
